# SDR EY2R9600013

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-B55
- Propeller: Hartzl HCC2YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Feather Spring
- Part number: 15941
- Condition: Cracked
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY FEATHERING SPRING CRACKED
